RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2016, Volume 3, Issue 4, Pages 59–72 (Mi jcem77)  

Computational Mathematics

On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model

N. A. Manakova

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: The paper describes a numerical method for solving the optimal control problem for a semilinear model of Sobolev-type. The method is based on both the modified projection Galerkin method and the method of multistep coordinate descent with memory. New numerical methods for solving nonlinear optimal control problems are need, because there exists a large number of applications and it is difficult to find their analytical solutions. We consider mathematical model of regulating potential distribution of speed of the filtered liquid free surface motion. In order to numerically investigate the mathematical model, we use the sufficient conditions for the existence of an optimal control by solutions of Showalter–Sidorov problem for semilinear Sobolev type equation with $s$-monotone and $p$-coercive operator. We present the results of computational experiment that demonstrate the work of the proposed numerical method.

Keywords: semilinear Sobolev-type equation, optimal control problem, numerical solution, Galerkin method, method of multistep coordinate descent.

DOI: https://doi.org/10.14529/jcem160405

Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 35Q93, 49J20
Received: 10.09.2016
Language:

Citation: N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72

Citation in format AMSBIB
\Bibitem{Man16}
\by N.~A.~Manakova
\paper On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model
\jour J. Comp. Eng. Math.
\yr 2016
\vol 3
\issue 4
\pages 59--72
\mathnet{http://mi.mathnet.ru/jcem77}
\crossref{https://doi.org/10.14529/jcem160405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3597278}
\elib{http://elibrary.ru/item.asp?id=27812638}


Linking options:
  • http://mi.mathnet.ru/eng/jcem77
  • http://mi.mathnet.ru/eng/jcem/v3/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:114
    Full text:32
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019